ERIE COUNTY, Ohio (WJW) — Erie County has reported a spike in overdoses, with three incidents occurring in the past 24 hours.
The Erie County Health Department issued an alert Friday about the overdoses.
They’re asking people to be alert about suspected Fentanyl in substances such as Pressed (Counterfeit) Pills, Cocaine, Meth, and Heroin.
Fentanyl is a synthetic opioid that is approximately 50 times more potent than Heroin. Erie Health says people who use stimulants have no tolerance to the powerful opioid, which can increase the likelihood of overdose.
Treatment and recovery resources are available in the community for those at risk of overdose, and assistance navigating the process is available by calling 419-624-3353. The Erie County Health Department offers free mail-order lifesaving, non-addictive Naloxone (Narcan) for those who are at risk of an overdose and for their loved ones. Click here for more.
For those seeking admission to the Erie County Detoxification Center, help is available 24 hours a day by calling 419-624-3353.